# SDR DALA2016061404592

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,755 hours, 29,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 606
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, UNDER WING BARREL KEELBEAM BS 606 CRACKED KEELBEAM SUPPORT, MARKED.  REMOVED DAMAGED FORMER LT KEEL BS 606.   REPAIRED FORMER IAW ER/A 545683-14MA.  REINSTALLED FORMER IAW ER/A 545683-14MA, STEPS 1 THRU 10.
